Algèbre locale
Mémorial des sciences mathématiques, no. 123 (1953) , 80 p.
@book{MSM_1953__123__1_0,
     author = {Samuel, Pierre},
     title = {Alg\`ebre locale},
     series = {M\'emorial des sciences math\'ematiques},
     publisher = {Gauthier-Villars},
     number = {123},
     year = {1953},
     zbl = {0053.01901},
     mrnumber = {54995},
     language = {fr},
     url = {http://archive.numdam.org/item/MSM_1953__123__1_0/}
}
TY  - BOOK
AU  - Samuel, Pierre
TI  - Algèbre locale
T3  - Mémorial des sciences mathématiques
PY  - 1953
DA  - 1953///
IS  - 123
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/MSM_1953__123__1_0/
UR  - https://zbmath.org/?q=an%3A0053.01901
UR  - https://www.ams.org/mathscinet-getitem?mr=54995
LA  - fr
ID  - MSM_1953__123__1_0
ER  - 
%0 Book
%A Samuel, Pierre
%T Algèbre locale
%S Mémorial des sciences mathématiques
%D 1953
%N 123
%I Gauthier-Villars
%G fr
%F MSM_1953__123__1_0
Samuel, Pierre. Algèbre locale. Mémorial des sciences mathématiques, no. 123 (1953), 80 p. http://numdam.org/item/MSM_1953__123__1_0/

1. Abellanas. _ On the geometrical theory of algebraic surfaces for a perfect coefficient field of characteristic p (Rev. Acad. Ci. Madrid, t. 36, 1942, p. 482-499). | JFM | MR | Zbl

2. Ancochea. _ Courbes algébriques sur corps fermés de caractéristique quelconque (Acla Salmanticensia, t. 1, 1946). | MR | Zbl

3. Apery. _ Sur les branches superlinéaires des courbes algébriques (C. R. Acad. Sc., t. 222, 1946, p. 1198-1200). | MR | Zbl

4. Barsotti. _ Algebraic correspondences between algebraic varieties (Ann. of Math., t. 52, 1950, p. 427-464). | MR | Zbl

5. Bourbaki. _ Algèbre, Chap. I (Paris, Hermann, 1942, n° 934). | Zbl

6. Bourbaki. _ Algèbre, Chap. II (Paris, Hermann, 1947, n° 1032). | MR

7. Bourbaki. _ Algèbre, Chap. III (Paris, Hermann, 1948, n° 1044). | MR

8. Bourbaki. _ Algèbre, Chap. IV et V (Paris, Herman, 1950, n° 1102). | MR

9. Bourbaki. _ Topologie générale, Chap. I et II (Paris, Herman, 1940, n° 858).

10. Bourbaki. _ Topologie générale, Chap. III et IV (Paris, Hermann, 1942, n° 916). | JFM

11. Bourbaki. _ Topologie générale, Chap. IX (Paris, Hermann, 1948, n° 1045). | Zbl

12. H. Cartan. _ Sur l'homologie des espaces où opère un groupe (C. R. Acad. Sc., t. 226, 1948, p. 148-150). | MR | Zbl

13. Chevalley. _ On the theory of local rings (Ann. of Math., t. 44, 1943, p. 690-708). | MR | Zbl

14. Chevalley. _ On the notion of the ring of quotients of a prime ideal (Bull. Amer. Math. Soc., t. 50, 1944, p. 93-97). | MR | Zbl

15. Chevalley. _ Some properties of ideals in rings of power series (Trans. Amer. Math. Soc., t. 55, 1944, p. 68-84). | MR | Zbl

16. Chevalley. _ Intersections of algebraic and algebroid varieties (Trans. Amer. Math. Soc., t. 57, 1945, p. r-85). | MR | Zbl

17. Chow. _ On compact complex analytic varieties (Amer. J. Math., t. 81, 1949. p. 893-914). | MR | Zbl

18. Chow. _ Algebraic systems of positive cycles in an algebraic variety (Amer. J. Math., t. 82, 1950, p. 247-283). | MR | Zbl

19. Chow et Van Der Waerden. _ Zur algebraischen Geometrie IX (Math. Ann., t. 113, 1937, p. 692-704). | JFM | MR | Zbl

20. Cohen. _ On the structure and ideal theory of complete local rings (Trans. Amer. Math. Soc, t. 59, 1946, p. 54-106). | MR | Zbl

21. Cohen. _ Commutative rings with restricted minimum condition (Duke Math. J. t. 17, 1950, p. 27-42). | MR | Zbl

22. Cohen et Seidenberg. _ Prime ideals and integral dependence (Bull. Amer. Math. Soc., t. 52, 1946, p. 252-261). | MR | Zbl

23. Dubreil. _ Recherches sur la valeur des exposants des composantes primaires des idéaux de polynomes (J. Math. pures et appl., t. 9, 1930, p. 231-309). | JFM

24. Dubreil. _ Quelques propriétés des variétés algébriques (Exposés Herbrand, Paris, Hermann, 1935). | JFM | Zbl

25. Dubreil. _ La fonction caractéristique de Hilbert (Colloque d'Algèbre, et Théorie des Nombres, Paris, C. N. R. S., 1950, p. 109-114). | MR | Zbl

26. Grell. _ Beziehungen zwischen den Idealen verschiedener Ringe (Math. Ann., t. 97, 1927, p. 490-523). | JFM | MR

27. Grobner. _ Idealtheoretischer Aufbau deralgebraischen Geometrie (Hamb. Math. Einzehchriften, t. 30, 1941). | JFM | Zbl

28. Grobner. _ Algebraische Geometrie, 1949.

29. Goddard. _ Bases for the prime ideals associated with certain classes of algebraic varieties (Proc. Cambridge Phil. Soc., t. 39, 1943, p. 35-48). | MR | Zbl

30. Goddard. _ Prime ideals and postulation formulae (Proc. Cambridge. Phil. Soc., t. 44, 1948, p. 43-49). | MR | Zbl

31. Grundy. _ On integrally dependent integral domains (Phil. Trans. Roy. Soc. London, série A, t. 240, 1947, p. 295-326). | MR | Zbl

32. Grundy. _ A generalization of additive ideal theory (Proc. Cambridge Phil. Soc., t. 38, 1942, p. 241-279). | MR | Zbl

33. Hasse et Schmidt. _ Die Struktur diskret bewerteter Körper (J. Reine, Angew. Math., t. 170, 1934, p. 4-63). | JFM | Zbl

34. Hilbert. _ Uber die Theorie der algebraischen Formen (Math. Ann. t. 36, 1898, p. 473-534). | JFM | MR

35. Hopkins. _ Rings with minimum condition for left ideals (Ann. of Math., t. 40, 1939, p. 712-730). | JFM | Zbl

36. Igusa. _ On the algebraic geometry of Weil and Chevalley (J. Math. Soc. Japan, t. 1, 1949, p. 198-201). | MR | Zbl

37. Iwasawa. _ Der Bezoutsche Satz in zweifach projektiven Räumen (Proc. Japan Acad., t. 21, 1949, p. 213-222). | MR | Zbl

38. Iwasawa. _ Zur theorie der algebraischen Korrespondenzen (Proc. Japan Acad., t. 21, 1949, p. 204-212). | Zbl

39. Iwasawa. _ Zur theorie der algebraischen Korrespondenzen (Proc. Japan Acad., t. 21, 1949, p. 411-418). | Zbl

40. Jacobson. _ Theory of rings (Math. Surveys, New-York, 1943). | MR

41. Jacobson. _ Radical and semi simplicity for arbitrary rings (Amer. J. Math., t. 67, 1945, p. 300-320). | MR | Zbl

42. Krull. _ Idealtheorie (Ergebnisse, IV, 3, Berlin, 1935). | JFM | Zbl

43. Krull. _ Zum Dimensions begriff der Idealtheorie (Math. Z., t. 42, 1937, p. 745-766). | JFM | Zbl

44. Krull. _ Pozreihenringe (Math. Z., t. 43, 1938, p. 768-782). | MR | Zbl

45. Krull. _ Dimensionsthoerie in Stellenringen (J. Reine Angew. Math., t. 179, 1938, p. 204-226). | JFM

46. Krull. _ Enzyklopädie der mathematischen Wissenschaften, I, 1, 5 (Leipzig, Teubner, 1939). | Zbl

47. Krull. _ Funktionaldeterminanten und Diskriminanten bei Polynomen in mehreren Unbestimmten (Monatsh. Math. Phys., t. 48, 1939, p. 353-368 et t. 50, 1942, p. 234-256). | MR | Zbl

48. Krull. _ Parameterspezialisierung in Polynomringen (Arch. Math., t. 1, 1948, p. 56-64 et 129-137). | MR | Zbl

49. Macaulay. _ The algebraic theory of modular systems (Cambridge Tracts, 19, Cambridge, 1916). | JFM | Zbl

50. Mac Lane. _ Subfields and automorphism groups of p-adic fields (Ann. of Math., t. 40, 1939, p. 423-442). | MR | Zbl

51. Muhly. _ Independent integral bases and a characterization of normal surfaces (Trans. Amer. Math. Soc., t. 54, 1943, p. 340-360). | MR | Zbl

52. Nagata. _ On the structure of complete local rings (Nagoya Math. J., t. 1, 1950, p. 63-70). | MR | Zbl

53. M. Noether. _ Zur Grundlegung der Theorie der algebraischen Raum-kurven (Abh. Brelin. Akad., 1882). | JFM

54. Okugawa. _ Remarks on O. Zariski's paper (Mem. Coll. Sci. Kyoto Imp. Univ., série A, t. 23, 1941, p. 437-444). | MR | Zbl

55. Perron. _ Studien über die Vielfachheitbegriff und den Bezoutschen Satz (Math. Z., t.. 49, 1944, p. 654-680). | MR | Zbl

56. Samuel. _ On universal mappings and free topological groups (Bull. Amer. Math. Soc., t. 54, 1948, p. 591-598). | MR | Zbl

57. Samuel. _ Une généralisation des polynomes de Hilbert (C. R. Acad. Sc., t. 225, 1947, p. 1111-1113). | MR | Zbl

58. Samuel. _ Sur les anneaux locaux (C. R. Acad. Sc., t. 225, 1947, p. 1244-1245). | MR | Zbl

59. Samuel. _ Multiplicités des composantes excédentaires d'intersection (C. R. Acad. Sc., t. 228, 1949, p. 158-159). | MR | Zbl

60. Samuel. _ Multiplicités des composantes singulières d'intersection (C. R. Acad. Sc., t. 228, 1949, p. 292-294). | MR | Zbl

61. Samuel. _ Multiplicités d'intersection en Géométrie algébrique (Colloque d'Algèbre et Théorie des Nombres, Paris, C. N. R. S., 1950, p. 123-124). | Zbl

62. Samuel. _ Multiplicités des composantes singulières d'intersection (Colloque de Géométrie algébrique, Liège, Thone, 1950, p. 87-90). | Zbl

63. Samuel. _ Sur la notion de multiplicité en Algèbre et en Géométrie algébrique (J. Math. pures et appl., t. 30, 1951, p. 159). | MR | Zbl

64. Samuel. _ Sur les variétés algébroïdes (Ann. Inst. Fourier, t. 2, 1950, p. 147-160). | Numdam | MR | Zbl

65. Schilling. _ Valuation theory (Math. Surveys, New-York, 1950).

66. Seidenberg. _ The hyperplane sections of normal varieties (Trans. Amer. Math. Soc., t. 63, 1950, p. 357-386). | MR | Zbl

67. Severi. _ Una proprieta delle forme algebriche prive di punti multipli (Rend. Lincei, vol. V, t. 15, 1906, p. 691-696). | JFM

68. Severi. _ Sulla varieta che representa gli spazi subordinati... (Ann. di Mat., vol. III, t. 24, 1915, p. 89-120). | JFM

69. Severi. _ Uber die Grundlagen der algebraischen Geometrie (Abh. Hamburg Univ., t. 9, 1933, p. 335-364). | JFM | Zbl

70. Snapper. _ Polynomial matrices... (Amer. J. Math., t. 69, 1947, p. 299-326 et 622-652). | Zbl

71. Sperner. _ Ueber einem kombinatorischen Satz von Macaulay (Abh. Hamburg Univ., t. 7, 1930, p. 149-163). | JFM

72. Terpstra. _ Over zekere ongemengde Idealen (Thèse, Amsterdam, 1946).

73. Teichmuller. _ Diskret bewertete peifekte Körper mit unvollkommenen Restklassenkörper (J. Reine Angew. Math., t. 176, 1937, p. 141-152). | JFM | Zbl

74. Todd. _ On algebraic curve branches (J. London Math. Soc., t. 21, 1946, p. 223-240). | MR | Zbl

75. Uzkov. _ An algebraic lemma and the normalization theorem of E. Noether (Mat. Sbornik, N. S., t. 22 (64), 1948 (en russe), p. 349-350; Math. Rev., t. 10, 1949, p. 562). | MR | Zbl

76. Uzkov. _ On rings of quotients of commutative rings (Mat. Sbornik, N. S., t. 22 (64), 1948 (en russe), p. 439-441; Math. Rev., t. 10, 1949, p. 97). | MR | Zbl

77. Van Der Waerden _ Moderne Algebra, 2e édition | JFM | Zbl

78 Van Der Waerden _ Der Multiplizitätsbegriff der algebraischen Geometrie (Math Ann , t 97, 1927, p 756-774) | JFM | MR

79 Van Der Waerden _ On Hilberts function... (Proc. Kon. Acad. Amsterdam, t 31, 1928, p 749-770) | JFM

80 Van Der Waerden _ Eine Verallgemeinerung des Bézoutschen Theorems (Math. Ann., t. 99, 1928, p. 497-541). | JFM | MR

81. Van Der Waerden. _ Einführung in die algebraische Geometrie (New-York, Dover, 1945). | MR | Zbl

82. Van Der Waerden. _ Die Bedeutung des Bewertungsbegriff für die algebraische Geometrie (J. ber. Deutsch. Math. Verein., t. 52, 1942, p. 161-172). | MR | Zbl

83. Van Der Waerden. _ Uebei einfache Punkte von algebraischen Mannigfaltigkeiten (Math. Z., t. 51, 1948, p. 497-501). | MR | Zbl

84. Weil. _ Foundations of algebraic geometry (Amer. Math. Soc. Coll. Publ., New-York, 1946). | MR | Zbl

85. Zariski. _ Some results in the arithmetic theory of algebraic varieties (Amer. J. Math., t. 61, 1939, p. 249-294). | JFM | MR

86. Zariski. _ The reduction of singularities of an algebraic surface (Ann. of Math., t. 40, 1939, p. 639-689). | MR | Zbl

87. Zariski. _ Algebraic varieties over ground fields of characteristic zero (Amer. J. Math., t. 62, 1940, p. 187-221). | JFM | MR

88. Zariski. _ Local uniformization of algebraic varieties (Ann. of Math t. 41, 1940, p. 852-896). | JFM | MR | Zbl

89. Zariski. _ Normal varieties and birational correspondences (Bull. Amer Math. Soc., t. 48, 1942, p. 402-413). | MR | Zbl

90. Zariski. _ A simplified proof for the resolution of singularities of an algebraic surface (Ann. of Math., t. 43, 1942, p. 583-593). | MR | Zbl

91. Zariski. _ Foundations of a general theory of birational correspondences (Trans. Amer. Math. Soc., t. 53, 1943, p. 490-542). | MR | Zbl

92. Zariski. _ Reduction of singularities of algebraic three dimensional varieties (Ann. of Math., t. 45, 1944, p. 472-542). | MR | Zbl

93. Zariski. _ Generalized semi-local rings (Summa Bras. Math., t. 1, 1946, p. 169-195). | MR | Zbl

94. Zariski. _ The concept of a simple point of an abstract algebraic variety (Trans. Amer. Math. Soc., t. 62, 1947, p. 1-52). | MR | Zbl

95. Zariski. _ Analytical irreducibility of normal varieties (Ann. of Math. t. 49, 1948, p. 352-361). | MR | Zbl

96. Zariski. _ A simple analytical proof of a fundamental property of birational transformations (Proc. Nat. Acad. Sc., t. 35, 1949, p. 62-66). | MR | Zbl

97. Zariski. _ Quelques questions concernant la théorie des fonctions holomorphes sur une variété algébrique (Colloque d'Algèbre et Théorie des Nombres, Paris, C. N. R. S., 1950, p. 129-133). | MR | Zbl

98. Zariski. _ Sur la normalité analytique des variétés normales (Ann. Inst. Fourier, t. 2, 1950, p. 161-166). | Numdam | MR | Zbl